Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 271, NWS Shreveport, LA

June 28, 20115 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Jun 28, 2011, 8:46 PM CDT for 5 counties in Texas. It was in force for 59 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2011, 8:46 PM CDT (01:46 UTC)
Expired
Jun 28, 2011, 9:45 PM CDT
In force
59 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Cherokee County, TX, Gregg County, TX, Harrison County, TX, Rusk County, TX, Smith County, TX

The radar

The Shreveport radar (KSHV), 123 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 8:55 PM CDTTSTM WND DMGRed Springs, TXTREES DOWN NEAR HIGHWAY 14 NEAR THE RED SPRINGS COMMUNITY.
Jun 28, 8:58 PM CDTTSTM WND GST 55Tyler, TXMEASURED AT THE UT HEALTH SCIENCE CENTER.
Jun 28, 9:10 PM CDTTSTM WND DMG10 N Tyler, TXNUMEROUS TREES DOWN ACROSS NORTHERN SMITH COUNTY. TREES DOWN ON HOMES.
Jun 28, 9:25 PM CDTTSTM WND DMGTyler, TXSEVERAL TREES WERE BLOWN DOWN ACROSS VARIOUS ROADS IN TYLER.
Jun 28, 9:40 PM CDTTSTM WND DMG7 W Henderson, TXTREES WERE BLOWN DOWN WITH THE LEAD GUST FRONT ON HIGHWAY 42 JUST NORTH OF HIGHWAY 13 IN THE PRICE COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 7:40 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 1.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1051 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1051 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
1290 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

644 
WUUS54 KSHV 290146
SVRSHV
TXC073-183-203-401-423-290245-
/O.NEW.KSHV.SV.W.0271.110629T0146Z-110629T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
846 PM CDT TUE JUN 28 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHEROKEE COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF JACKSONVILLE...
  GREGG COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...WHITE OAK...LONGVIEW...KILGORE...
  GLADEWATER...
  WESTERN HARRISON COUNTY IN NORTHEAST TEXAS...
  NORTHERN RUSK COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF HENDERSON...
  SMITH COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...WHITEHOUSE...TYLER...

* UNTIL 945 PM CDT

* AT 846 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES WEST OF LINDALE
  TO LINDALE TO GLADEWATER TO 20 MILES NORTH OF LONGVIEW...OR ALONG A
  LINE EXTENDING FROM 12 MILES EAST OF CANTON TO 13 MILES SOUTHEAST
  OF MINEOLA TO GLADEWATER TO 16 MILES EAST OF GILMER...AND MOVING
  SOUTH AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CLARKSVILLE CITY...LIBERTY CITY...HALLSVILLE...ARP...OVERTON...
  BULLARD...NEW LONDON...TURNERTOWN...TROUP...REESE...NEW SALEM...
  MOUNT SELMAN...MIXON AND JOINERVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
WOOD...UPSHUR...AND CAMP COUNTIES IN NORTHEAST TEXAS. THIS IS AN 
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3268 9559 3260 9547 3260 9532 3257 9521
      3254 9518 3257 9515 3255 9513 3255 9502
      3252 9501 3266 9470 3278 9467 3277 9465
      3233 9451 3212 9459 3191 9500 3187 9544
      3209 9544 3222 9549 3236 9546 3248 9560
TIME...MOT...LOC 0146Z 012DEG 26KT 3253 9566 3249 9537
          3257 9498 3278 9469

$$

15
1 follow-up statement
445 
WWUS54 KSHV 290235
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
935 PM CDT TUE JUN 28 2011

TXC073-183-203-401-423-290245-
/O.CON.KSHV.SV.W.0271.000000T0000Z-110629T0245Z/
GREGG TX-HARRISON TX-RUSK TX-SMITH TX-CHEROKEE TX-
935 PM CDT TUE JUN 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR CHEROKEE...SMITH...RUSK...HARRISON AND GREGG COUNTIES...

AT 935 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM NOONDAY TO LAIRD HILL TO JUDSON...OR ALONG A LINE EXTENDING 
FROM 14 MILES NORTHEAST OF ATHENS TO TYLER TO 6 MILES SOUTHWEST OF 
KILGORE TO 6 MILES NORTHEAST OF LONGVIEW...MOVING SOUTH AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROLLING
MEADOWS...WHITEHOUSE...OVERTON...TURNERTOWN...TROUP...TEASELVILLE...
STEWART...REESE...OAK HILL...NEW LONDON...MOUNT SELMAN...MONROE...
MIXON...LAKEPORT...JOINERVILLE...HENDERSON...CUNEY...CONCORD...CHALK
HILL...BULLARD AND ARP

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE HAD A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE 
ACROSS WOOD...UPSHUR...AND NORTHERN SMITH COUNTIES. THIS IS AN 
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3229 9546 3237 9546 3248 9522 3254 9502
      3252 9501 3259 9483 3266 9470 3258 9463
      3233 9461 3219 9468 3198 9499 3200 9542
      3220 9547 3222 9549
TIME...MOT...LOC 0234Z 012DEG 26KT 3228 9564 3224 9536
          3232 9497 3253 9468

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 8:20 PM CDT, 26 minutes earlier.

Area forecast discussion, Jun 28, 8:20 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
820 PM CDT TUE JUN 28 2011

.DISCUSSION...

HAVE MADE CHANGES TO THE ZONES TO REMOVE THE SEVERE THUNDERSTORM
WATCH NUMBER 571 AND ADD OTHER ZONES IN SEVERE THUNDERSTORM WATCH
NUMBER 573. ADJUSTED THE CHANCE OF SHOWERS AND THUNDERSTORMS UP
WHERE THE WATCH AND CURRENT CONVECTION DEVELOPMENT AND IN WAKE OF
THE ONGOING ACTIVITY. FOR PARTS OF SOUTHEAST OKLAHOMA...SOUTHWEST AND
SOUTH CENTRAL ARKANSAS AND A SMALL PART OF NORTHEAST TEXAS AND NORTHWEST
AND NORTH CENTRAL LOUISIANA...LOWERED THE OVERNIGHT LOWS FOR
AFFECTS OF OUTFLOW BOUNDARIES. THIS UPDATE WILL SERVE AS THE
NORMAL 930 PM ISSUANCE. WILL UPDATE AGAIN FOR THE ENDING OF THE
SEVERE THUNDERSTORM WATCH NUMBER 573 EXPIRES. /06/

&&

.AVIATION...

A CONVECTIVE COMPLEX MOVING SOUTHWARD FROM SOUTHEAST OKLAHOMA INTO
NORTHEAST TEXAS WILL CONTINUE TO CREATE HAZARDOUS FLIGHT CONDITIONS
THROUGH 03Z. EXPECT WIND GUSTS TO 50 KTS AND EXTREME TURBULENCE
VICINITY OF THUNDERSTORMS. OUTSIDE OF CONVECTIVE AREAS...FLIGHT
CONDITIONS MAINLY VFR THROUGH THE NEXT 24 HOURS. EXCEPTION MAY BE
AREAS OF MVFR CIGS ACROSS DEEP EAST TEXAS BETWEEN 10Z AND 14Z.
THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS AGAIN WEDNESDAY
AFTER 18Z ACROSS NORTHEAST TEXAS...SOUTHWEST ARKANSAS INTO NORTH
CENTRAL LOUISIANA. /14/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  75  99  76  99  75 /  20  10  10  10  10
MLU  75  98  76  99  73 /  30  20  10  10  10
DEQ  72  97  74  98  74 /  30  20  10  10  10
TXK  73  98  75  98  75 /  30  20  10  10  10
ELD  73  96  74  99  73 /  30  20  10  10  10
TYR  75  99  76  99  76 /  30  10  10  10  10
GGG  75  99  76  99  76 /  30  10  10  10  10
LFK  75  99  75  98  74 /  20  10  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

06/14
Hazardous weather outlook, Jun 28, 12:15 PM CDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1215 PM CDT TUE JUN 28 2011

ARZ060-061-071>073-291100-
COLUMBIA-HEMPSTEAD-LAFAYETTE-NEVADA-UNION AR-
1215 PM CDT TUE JUN 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

AN OUTFLOW BOUNDARY WILL MOVE THROUGH SOUTH ARKANSAS THIS
AFTERNOON...AND IT MAY TRIGGER SCATTERED THUNDERSTORMS...SOME OF
WHICH MAY BECOME SEVERE. THE BOUNDARY WILL MOVE INTO THE AREA
DURING THE TIME OF MAXIMUM HEATING...WHICH WILL ENHANCE THE
INSTABILITY. GUSTY WINDS AND LARGE HAIL ARE THE MAIN SEVERE WEATHER
CONCERNS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

HOT TEMPERATURES AND MOISTURE WILL CONTINUE TO PRODUCE VERY WARM
HEAT INDEX READINGS THROUGH THE END OF THE WORK WEEK...WITH THE
HEAT INDEX TEMPERATURE NEAR 105 EACH AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

ARZ050-051-059-070-LAZ001>006-010>014-018>022-OKZ077-TXZ096-097-
108>112-124>126-138-291100-
BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CLAIBORNE-DE SOTO-
FRANKLIN-GRANT-HARRISON-HOWARD-JACKSON-LA SALLE-LINCOLN-LITTLE RIVER-
MARION-MCCURTAIN-MILLER-MORRIS-NATCHITOCHES-OUACHITA-RED RIVER LA-
RED RIVER TX-SEVIER-TITUS-UNION LA-UPSHUR-WEBSTER-WINN-WOOD-
1215 PM CDT TUE JUN 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

AN OUTFLOW BOUNDARY WILL MOVE THROUGH SOUTH ARKANSAS AND INTO NORTH
LOUISIANA...AND EXTREME NORTHEAST TEXAS THIS AFTERNOON...AND IT MAY
TRIGGER SCATTERED THUNDERSTORMS...SOME OF WHICH MAY BECOME SEVERE.
THE BOUNDARY WILL MOVE INTO THE AREA DURING THE TIME OF MAXIMUM
HEATING...WHICH WILL ENHANCE THE INSTABILITY. GUSTY WINDS AND LARGE
HAIL ARE THE MAIN SEVERE WEATHER CONCERNS THIS AFTERNOON.

TEMPERATURES THIS AFTERNOON WILL RANGE FROM 96 TO 100 DEGREES
ACROSS THE AREA...WITH AFTERNOON HEAT INDEX VALUES RANGING FROM
102 TO 106 DEGREES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

HOT TEMPERATURES AND MOISTURE WILL CONTINUE TO PRODUCE NEAR
EXTREME HEAT CONDITIONS THROUGH THE END OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

LAZ017-TXZ136-137-149>153-165>167-291100-
ANGELINA-CHEROKEE-GREGG-NACOGDOCHES-PANOLA-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SHELBY-SMITH-
1215 PM CDT TUE JUN 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

TEMPERATURES THIS AFTERNOON WILL RANGE FROM 96 TO 100 DEGREES
ACROSS THE AREA...WITH AFTERNOON HEAT INDEX VALUES RANGING FROM
102 TO 106 DEGREES.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED THIS AFTERNOON AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

HOT TEMPERATURES AND MOISTURE WILL CONTINUE TO PRODUCE NEAR
EXTREME HEAT CONDITIONS THROUGH THE END OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

03

In the hours before

Local storm report, Jun 28, 7:24 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
724 PM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             8 S DETROIT             33.54N 95.27W
06/28/2011  E1.25 INCH       RED RIVER          TX   TRAINED SPOTTER

            HALF DOLLAR SIZE HAIL FALLING SOUTH OF DETROIT OR ABOUT 3
            NNE OF DEPORT JUST INSIDE WESTERN RED RIVER COUNTY.

&&

15
Local storm report, Jun 28, 7:45 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
745 PM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HAIL             COOKVILLE               33.18N 94.85W
06/28/2011  E1.00 INCH       TITUS              TX   PUBLIC

            QUARTER SIZE HAIL FELL AT A CONVENIENCE STORE IN
            COOKVILLE.

0716 PM     TSTM WND DMG     COOKVILLE               33.18N 94.85W
06/28/2011                   TITUS              TX   PUBLIC

            TREES DOWN ADJACENT TO A CONVENIENCE STORE IN COOKVILLE.

&&

15
Local storm report, Jun 28, 7:58 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
758 PM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     PITTSBURG               33.00N 94.97W
06/28/2011                   CAMP               TX   LAW ENFORCEMENT

            POWER LINES DOWN IN PITTSBURG.

&&

15
Local storm report, Jun 28, 8:16 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
816 PM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     WINNSBORO               32.96N 95.29W
06/28/2011                   WOOD               TX   LAW ENFORCEMENT

            NUMEROUS TREES DOWN THROUGHOUT NORTHERN WOOD
            COUNTY...ESPECIALLY IN THE YANTIS AND WINNSBORO
            COMMUNITIES.

&&

15
Local storm report, Jun 28, 8:29 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
829 PM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     PITTSBURG               33.00N 94.97W
06/28/2011                   CAMP               TX   EMERGENCY MNGR

            TREES DOWN NEAR BROACH AND ELM STREET. A FENCE WAS BLOWN
            DOWN AS WELL.

&&

15
Local storm report, Jun 28, 8:37 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
837 PM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     10 NW GILMER            32.83N 95.07W
06/28/2011                   UPSHUR             TX   FIRE DEPT/RESCUE

            NUMEROUS TREES HAVE BEEN BLOWN DOWN ACROSS WESTERN AND
            NORTHWEST UPSHUR COUNTY.

&&

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:15 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Marion, Morris, Titus and 1 more60 min
Jun 28, 7:33 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Titus, Upshur, Wood57 min
Jun 28, 8:09 PM CDTSevere Thunderstorm WarningSHVCamp, Morris, Smith, Upshur, Wood66 min
Jun 28, 9:44 PM CDTSevere Thunderstorm WarningSHVCherokee, Gregg, Rusk, Smith41 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.